MathSciNet Relay Station
MathSciNet bibliographic data
MR2258480 34K13 (47H11 47J05 47N20)
Cheung, Wing-Sum; Ren, Jingli Periodic solutions for $p$-Laplacian Rayleigh equations. Nonlinear Anal. 65 (2006), no. 10, 2003–2012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement